# SDR CA050405007

- Difficulty date: March 26, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 557 hours
- Engine: Pwa PW535A
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Rmu
- Part number: 7012100825
- Part serial: 01073266
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DISPLAY COLORS CHANGED, FUNCTION NORMAL UNIT GROUND TESTED NORMAL. REPLACED WITH EXCHANGE UNIT.  THIS WAS APPROXIMATELY 14 HOURS AFTER LIGHTNING STRIKE.
